# SDR CALA2025031902950

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) STA 1016 RBL 30 WEB CORRODED ON AFT SIDE OF LAV MOUNT.   RECIEVED NEW WEB PART NO. 147A5712-2 PO NO. 1113738 AND REMOVED AND REPLACED WEB ON AFT SIDE OF LAV MOUNT STA 1016 RBL30 IAW B737-800 SRM 51-40-02 BAC DWG NO. 147A5700 REV:-
